# SDR UALA2013012400412

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 37,051 hours, 16,248 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: 313
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW HAS A FLAW BOTTOM 2 INCHES DISTORT VIEW.  CONFIRMED BY BOTH PILOTS.  MAINT TEXT: AFTER DE-BRIEF THE CREW THEY STATED IT  DOES OBSTRUCT VIEW AND IS DISTORTED.  INSTALLED L1 WINDOW PER AMM.
